| Model Number |
97702 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was pt reported the stimulator in their right side has gone 'dead'.Pt stated normally they can feel the stimulation in their right arm, but they noticed on tuesday morning that the stimulation was not working.Pt mentioned they left the controller yesterday hoping that the stimulation would turn back on and they tried to change the battery in the controller because they thought that was the problem.Pt also mentioned that they thought they saw the doctor symbol on their controller but was not able to confirm because they cannot find their controller.Agent reviewed information.Agent provided nas phone number and redirected pt to their healthcare provider (hcp) to set up an appointment with manufacturer representative (rep) to further address the issue.